# SDR CALA2014031990635

- Difficulty date: March 16, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 40,255 hours, 17,378 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL FWD & AFT GIRT BAR FITTINGS HAVE CORROSION ALL AROUND FASTENER HOLES.   REMOVED CORROSION FROM ALL BOLT HOLES IAW SRM 53-11-14 FG 108 & ALL WITHIN LIMITS.  PERFORMED SPOT FACE ON ALL HOLES IAW SRM 53-11- 14 & HFEC AROUND HOLES IAW NTM 51-10-08 P 6, NO DEFECT NOTED.  INSTALLED REPAIR WASHER ON ALL HOLES APPLIED PRIMARY & TOP COAT TO ALL AREAS AFFECTED.  REMOVED CORROSION FROM ALL BOLT HOLES FAB REPAIR WASHERS PRIMED & TOP COATED AREAS IAW SRM 53-11-14.  ALL REWORK HOLES IN LIMITS OF SRM 53-11-14.
